# SDR SWAA2025061673231

- Difficulty date: May 20, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BREAK PANEL (INTERCOSTAL) LOCATED BS 540 BTW BL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN 2025-340108<[01] REPLACED BREAK PANEL (INTERCOSTAL) AND FASTENERS LOCATED BS 540 BTW BL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-05 ITEM 9; SRM 51-40-02 AND DWG 143A0060 SHEET 46 REV. -;LENGTH OF CRACK IS:1.208 TOOL USED: 500-197-30; S/N: A23334861; DUE DATE: 03-SEP-25. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED BREAK PANEL (INTERCOSTAL) AND FASTENERS LOCATED BS 540 BTW BL 0 TO LBL 24.75 WL 208.1 AT PASSENGER CABIN I.A.W. B737-700 SRM 51-40-05 ITEM 9; SRM 51-40-02 AND DWG 143A0060 SHEET 46 REV. -;LENGTH OF CRACK IS:1.208 TOOL USED: 500-197-30; S/N: A23334861; DUE DATE: 03-SEP-25. SEE INDIVIDUAL SIGN OFF BELOW.
